BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 4 >

Please use this identifier to cite or link to this item:

Title: Interval Oscillation for Second Order Nonlinear Differential Equations with a Damping Term
Authors: Hassan, Taher S.
Keywords: Interval Oscillation
Second Order
Nonlinear Differential Equations
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 4, (2008), 715p-732p
Abstract: It is the purpose of this paper to give oscillation criteria for the second order nonlinear differential equation with a damping term (a(t) y′(t))′ + p(t)y′(t) + q(t) |y(t)| α−1 y(t) = 0, t ≥ t0, where α ≥ 1, a ∈ C1([t0,∞);(0,∞)) and p,q ∈ C([t0,∞);R). Our results here are different, generalize and improve some known results for oscillation of second order nonlinear differential equations that are different from most known ones in the sencse they are based on the information only on a sequence of subintervals of [t0,∞), rather than on the whole half-line and can be applied to extreme cases such as ∫t0∞ q(t) dt = − ∞. Our results are illustrated with an example.
Description: 2000 Mathematics Subject Classification: 34C10, 34C15.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 4

Files in This Item:

File Description SizeFormat
2008-715-732.pdf455.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License